I am gonna take a break from BB
« on: January 27, 2020, 09:19:11 am »
Last week I got my testresults from my EEG and MRI. I was so convinsed it was gonna show nothing. But it did. I have a vestibular tumor between inner ear and brainstem. I have to do several tests and waiting for surgery. I am really scared about the future and what will happend with my brain now. I think many of my sxs like severe tinnitus, horrible balance,facial numbness my visual sxs might be caused by both w/d and sxs from the tumor. The only thing I know is that my sxs are worsen.
Take care of you and listen to your body. Thank god I had a stubborn doctor that said this is NOT w/d
Hugs! […] 🌞❤
Re: A single benzo dose years after withdrawal
« Reply #67 on: December 29, 2019, 09:59:31 pm »
Wow. I don’t think I’ve ever witnessed a more grossly inappropriate, compassionless, or shocking display on this forum in the 7+ years I’ve been here (and I’m referring to your recent posts, […], and now yours […], not […]’s). I can find nothing in this thread that suggests scaremongering or advice not to take certain classes of drugs at all (quite the opposite in fact), and certainly did not observe anything different than what occurs on this board on a daily basis, especially involving discussions about psychiatric medications.
To […]: I understand that you’re in charge here, and thus have the ability to silence anyone who you’ve deemed “dangerous” or “lying,” without the need for additional evidence or clarification or even a chance to defend oneself at all. You’ve made it clear that the truth (of what certain members did or did not experience, of whether certain antibiotics do or do not affect GABA receptors or cause setbacks, of the absolute medical necessity of certain drugs, etc) is not what is actually important here, and instead “safety” and “scaremongering” are your main concerns. And that much is fine. But the idea that you, […], are the sole arbiter of what constitutes “safety” and “scaremongering” and even “truth,” with the power to threaten and silence anyone who disagrees with you, at will, with no counterbalance from anyone else in this community, is something that I personally find deeply disturbing and ultimately unacceptable. You only see scaremongering and deception in […]’s posts; I see it in your own.
The irony is that in your attempts to keep this a “safe space” for some members, you’ve created the opposite for others. This is no longer a place where truth matters or where different opinions and experiences can be held.
There is hope, this will be deleted but give yourself a chance, this is goodbye
« on: July 28, 2019, 10:30:21 pm »
This will probably be deleted, this is my goodbye to BB, this group was indeed helpful when I was in wd, it was hell yes, but my wd did NOT started because of benzos but due to anaphylaxis from Salbutamol. I was off all meds for almost 13 months, I reinstated Valium (10 mgs) amd started on Zoloft (75 mgs) last April 5th and it has been a life saver. I am 90-95% healed. Since I was a kid I had OCD and intrusive thoughts (hram/suicidal) I had no idea it was an actual ILLNESS… when my daughter was 5 months old BEFORE VALIUM I had this “urges” of throwing her down the stairs (she’s 20 yo now and the love of my life, I did NOT wanted to kill her, it was my mental demons) that’s when I started using (and abusing) Valium (up to 200 mgs a day for 19 years) yet it saved my life, those thoughts stopped and I was able to raise her and have a normal life. Even so, OCD has always been a part of me, last March and May 2016 I had two anaphylaxis due to Salbutamol and almost died, I had horrible PTSD and stopped all meds and started tapering Valium, it was a nightmare but now looking back I’m not sure how much of it was real wd and how much it was PTSD… had horrible sxs (mental and physical) … all physical sxs went away and after almost 13 months off I was housebound again due to my harm/suicide thoughts, it was NOT wd, I had them before benzos, those thoughts are the reason I started on Valium. I was desperate and took Zoloft and reinstated Valium, I can truly say that my life changed… contrary to what most ppl say, my life on benzos is way better, some on the fb groups even say “that mental illness is a lie”!!! WTF?? NO!! it’s like there is a new mafia against Benzos where ppl rather commit suicide than admit they need a med… I really wonder how many of the ppl who committed suicide would be alive today if they had reinstated. I’m not saying that valium or any other benzo or SSRI is a “magic pill” and no, should not be taken for sleep or for pain, but brain chemical imbalance is real… if all of you guys who want to create awareness about wd also create awareness about MENTAL ILLNESSES… I’m not pro or against Benzos, I’M PRO MY OWN MENTAL AND PHYSICAL HEALTH, and if I need a pill to feel fine I will take it, it’s also self-care. I joined here more than two years ago, now I leave, I got useful advice and to me, I am a success story, I am living a life I actually enjoy, that’s all that matters to me… my final words are that I hope this is not deleted (I will not log in anymore) and I hope ppl know there is a choice, fight for your health, not against meds, do what’s best for you, I did and I don’t regret it, thank you and best wishes.
Sometimes I wish I never discovered BenzoBuddies
« on: May 23, 2019, 03:54:57 am »
This website is great for support and advice etc but it feels like a magnet I can’t detach from.
I try my best not to come on here but it’s so hard not to and the more I read the information on here the more I am woken up to the reality of how long this is going to take and if healing actually happens or not.
Sometimes I feel like being on here is my only distraction but at the same time, it feeds the subconscious mind negativity and hopelessness.
Not sure why I posted on here. Just needed to vent.
« on: June 12, 2018, 11:08:22 pm »
overwhelmed and discouraged so <strong>I’m deleting account</strong>, I cannot process the information on here, as I’m not that smart, <strong>also had a hell of 2-3 weeks on here</strong>, compounding my confusion even worse, I Will now concentrate learning on the better Facebook groups, that use pics, for setups etc getting some help there already, I couldn’t get here, as I can see more than text , so I like it there better, I will start my journey!!! thanks to those who tried to help, sorry if I couldn’t grasp it here
« Last Edit: June 12, 2018, 11:35:38 pm by [Buddie] »
I'm out of here
« on: June 13, 2018, 07:01:54 pm »
I’m leaving benzo buddies its not worth it to me anymore and I get no help waste of time here see ya
The Admins (people with the power to edit your posts or suppress them entirely) appear to be part of an implied positivity club. Among other things, they interject themselves needlessly in discussions and give unsolicited advice.
They sometimes give medical advice, even though that’s against the forum rules. They even police postings that don’t agree with their philosophy in Off-Topic areas. They will accuse you of bullying if you merely react, in defense of others or yourself, to the “approved bullies” that are in their unofficial club. There are 2 prevalent camps here: 1.
Those who are truly suffering and don’t have much positive to say. This includes people who underwent cold-turkey withdrawals. 2. Goofball Positivity Cult types who aren’t suffering anymore or never suffered because they never stopped taking benzos.
Many of these people use or used the Ashton tapering method. Not all members, obviously, fall into these 2 camps. The Admins clearly align with the 2nd camp, and some Admins are bullies themselves. Now, I like a healthy exchange of ideas and don’t believe in censorship of posts unless they are threatening, contain foul language, are spam, etc.
However, most of the Admins, who pass themselves off as being very caring, and very wordy, experts, delight in chiding and lecturing others, sometimes even to the point of taking away their ability to post. Stay away from this place unless you ready to fall in line immediately and subdue your desire to freely express yourself.
Review about: Benzo Buddies Moderator.
I liked: Wide variety of topics.
I didn’t like: Hypocritical administrators, Admins giving unsolicited advice, Admins giving medical advice against forum rules, Admins policing off-topic threads.
DGL Licorice Root
« on: April 29, 2018, 10:51:20 pm »
Hi, does anybody know if this minor amount (400mg/day) of qu has a significant impact on the metabolism of diazepam? I know it contains compounds which greatly effect the cpy3A4 and 2a19 enzymes but not sure if present in sufficient quantities. Suffered from an NSAID ulcer, was taking this off and on for 3 months and just recently stopped. My muscles feel more tight and stiff than usual. Doing a slow taper from V.
Re: DGL Licorice Root
« Reply #1 on: April 29, 2018, 11:09:22 pm »
I mean CPY2C19